# SDR 99ZZZX695

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79AD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5140
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: AZ8107000700974
- Condition: Failed
- Location: Afcs
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEVEL AT 12,000 FEET.  325 KNOTS FOR TEN MINTUES WITH AP NAV AND ALT ANNUNCIATION.  ALT PRE-SELECT AT 12,000 FEET.  PILOT, LT SEAT MADE COMMENT ABOUT A FEELING.  RT SEAT PILOT THEN NOTICED THE ACFT PASSING THROUGH 12,250 FEET JUST WHEN ALT ALERT HAD SOUNDED.  ACFT WAS CLIMBING FOR COMMAND BARS WHICH WERE AT 7/8 DEGREES.  CREW PUNCHED OFF AUTOPILOT AND SLOWED CLIMB TO A STOP AT 12,650 FEET.  ATC ADVISED OF PROBLEM AND DEVIATION.  CREW MANUAL FLEW ACFT BACK TO 12,000 FEET.  A LANDING AT DESTINATION MADE WITHOUT FURTHER INCIDENT.  NO FLAGS NOTED DURING OCCURRENCE.  GROUND FAULT TEST SHOWED NO FAULTS OCCURRED.  SUSPECT NR 1 ADC.  IT WAS REMOVED AND REPLACED.  BOTH ALT'S TESTED.  ACFT RETURNED TO SERVICE.
